This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Paroxetine-Induced Somnambulism

Toshiro Kawashima, MD, PhD and Shigeto Yamada, MD, PhD

Published: April 15, 2003

Article Abstract

Letter to the Editor

Sir: Somnambulism is classified as a parasomnia and has been reported with the use of classical antidepressants. However, to our knowledge, there have been no reports of somnambulism associated with the use of selective serotonin reuptake inhibitors. We herein report a case of somnambulism induced by paroxetine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 64

Quick Links: Depression (MDD)

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...